Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 25, 2011, 8:45 AM CDT for Massac County, Pope County, Illinois; McCracken County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 8:45 AM CDT (13:45 UTC)
- Expired
- Jun 25, 2011, 9:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Massac County, IL, Pope County, IL, McCracken County, KY
The radar
The Paducah radar (KPAH), 14 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS53 KPAH 251345
SVRPAH
ILC127-151-KYC145-251415-
/O.NEW.KPAH.SV.W.0307.110625T1345Z-110625T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
845 AM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
CENTRAL MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 915 AM CDT.
* AT 839 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HAIL SLIGHTLY LARGER THAN THE SIZE OF
QUARTERS IN ROUND KNOB ILLINOIS. AT 842 AM CDT...NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
METROPOLIS...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS INCLUDE...
METROPOLIS...
BROOKPORT...
PADUCAH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
&&
LAT...LON 3729 8891 3734 8884 3716 8844 3706 8853
3708 8856 3705 8854 3699 8859
TIME...MOT...LOC 1344Z 305DEG 23KT 3729 8881
WIND...HAIL <50MPH 1.00IN
$$1 follow-up statement
552
WWUS53 KPAH 251402
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
902 AM CDT SAT JUN 25 2011
ILC127-151-KYC145-251415-
/O.CON.KPAH.SV.W.0307.000000T0000Z-110625T1415Z/
MASSAC IL-POPE IL-MCCRACKEN KY-
902 AM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN POPE AND EASTERN MASSAC COUNTIES IN SOUTHERN
ILLINOIS...AND EAST CENTRAL MCCRACKEN COUNTY IN WESTERN KENTUCKY...
AT 857 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10
MILES NORTHWEST OF BROOKPORT...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 915 AM.
LAT...LON 3723 8879 3729 8874 3717 8847 3714 8845
3706 8853 3708 8856 3705 8854 3702 8857
TIME...MOT...LOC 1401Z 305DEG 23KT 3723 8869
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 AM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 25, 3:08 AM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 308 AM CDT SAT JUN 25 2011 .DISCUSSION... BIGGEST CHALLENGE WITH THIS PACKAGE...AT LEAST IN THE SHORT TERM...WILL BE TIMING AND PLACEMENT OF QPF AS WE EVOLVE INTO A PATTERN CONDUCIVE TO NIGHTLY MCS DEVELOPMENT. WITH A STORM SYSTEM SPINNING UP OVER THE CENTRAL PLAINS AND ITS ASSOCIATED SFC BOUNDARY JUST TO OUR SOUTH AND WEST...850-300MB THICKNESSES INDICATE THE MASSIVE MCS CURRENTLY OVER NEBRASKA DIVING SOUTHEAST INTO OUR REGION TODAY. THE BOUNDARY IS FORECAST TO LIFT NORTHEAST AS A WARM FRONT BACK ACROSS THE CWA TODAY...AND BY 00Z SUNDAY (7 PM TODAY)...THE NW-SE ORIENTED BOUNDARY SHOULD BE BISECTING OUR CWA. SO REGARDLESS OF WHAT EFFECT THE MCS HAS ON OUR REGION...WITH INCREASING SHEAR... MOISTURE...INSTABILTY...AND THE ADDED LOW LEVEL FORCING FROM THE FRONTAL BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS ARE A GOOD BET TODAY ACROSS THE CWA...SOME OF WHICH COULD BE SEVERE WITH LARGE HAIL AND DAMAGING HAIL BEING THE PRIMARY THREATS. EVEN THOUGH THE AFOREMENTIONED BOUNDARY IS FORECAST TO BE DRAPED OVER THE NORTHEAST SECTIONS OF OUR CWA BY 12Z SUNDAY...MODELS INDICATE ANOTHER MCS DIVING OUT OF THE PLAINS AND ACROSS THE ENTIRE REGION...SO BUMPED UP POPS TO LIKELY OVER THE NORTHERN AND WESTERN SECTIONS TONIGHT. PRECIP CHANCES FOR SUNDAY WILL BE PRIMARILY OVER THE NORTHEAST SECTIONS IN THE MORNING AS WHATEVER REMNANTS OF THE MCS LINGER THERE. SUNDAY NIGHT INTO MONDAY AS AN H5 RIDGE BUILDS NORTHEAST INTO THE REGION AND THE WARM FRONT NOW WELL TO THE NORTH OF OUR CWA... PRECIP CHANCES SHOULD BE LIMITED TO THE NORTHEAST SECTIONS. EVEN THOUGH THE COLD FRONT ASSOCIATED WITH THE AFOREMENTIONED SYSTEM IS FORECAST TO CROSS THE REGION MONDAY NIGHT INTO TUESDAY...THE EFECT OF THE UPPER RIDGING SHOULD ONLY ALLOW THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS OVER THE NORTHERN AND NORTHEAST SECTIONS MONDAY NIGHT...THEN ACROSS THE ENTIRE CWA ON TUESDAY AS THE RIDGE GETS SUPPRESSED JUST A TAD. MADE NO CHANGES BEYOND TUESDAY. && .AVIATION... SHRA/TSRA ARE POSSIBLE AROUND 10/11Z OR SO. CONFIDENCE IS LOW ATTM AS TO THE AREAL EXTENT AND TIMING OF THIS CONVECTION...SO OPTED FOR A VCSH/CB MENTION. BUT...IF THE STORMS DEVELOP...THEY SHOULD MAINLY AFFECT KCGI AND KPAH. ISLD TO SCT TSRA POSSIBLE DURING THE AFTERNOON AS WELL...BUT COVERAGE AND TIMING IS NOT CERTAIN ATTM...BUT BELIEVE BEST CHANCES WOULD BE OVER KPAH/KCGI...SO KEPT A CB GOING. LOOKING AT A POSSIBLE COMPLEX OF STORMS MOVING INTO THE AREA FROM THE NORTHWEST LATE SATURDAY NIGHT...SO HINTED AT THIS WITH THE INCLUSION OF CB AT KEVV/KOWB. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MY/JAP
Hazardous weather outlook, Jun 25, 3:23 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 323 AM CDT SAT JUN 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-260830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 323 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING EARLY THSI MORNING OVER SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND WEST KENTUCKY. A FEW OF THESE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS....ESPECIALLY WEST OF A LINE FROM POSEYVILLE INDIANA TO CADIZ KENTUCKY. ANOTHER WAVE OF STRONG TO SEVERE STORMS IS POSSIBLE LATE TONIGHT INTO SUNDAY MORNING. AGAIN THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS IN THE SAME AREAS MENTIONED IN THE ABOVE PARAGRAPH. RIVER FLOODING WILL CONTINUE ON SOME AREA RIVERS. SEE RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY NORTH AND EAST OF A LINE FROM GREENVILLE MISSOURI TO FULTON KENTUCKY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE REST OF THE AREA. ON MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE I-64 CORRIDOR. AGAIN DAMAGING WINDS AND LARGE HAIL ARE THE MAIN HAZARDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR ISOLATED SEVERE WEATHER DURING THAT TIME. HEAT WILL RETURN NEXT WEEK WITH HEAT INDEX VALUES ABOVE 100 OVER PARTS OF THE AREA MONDAY THROUGH THURSDAY. RIVER FLOODING WILL CONTINUE ON SOME AREA RIVERS. SEE RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS MORNING AND AGAIN LATE TONIGHT. JP
In the hours before
Local storm report, Jun 25, 3:53 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
353 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM HAIL DEXTER 36.79N 89.96W
06/25/2011 E1.00 INCH STODDARD MO TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL
&&
MYSpecial weather statement, Jun 25, 4:02 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 402 AM CDT SAT JUN 25 2011 ILZ088-092-MOZ086-087-110>112-114-250945- UNION IL-ALEXANDER IL-BOLLINGER MO-CAPE GIRARDEAU MO-MISSISSIPPI MO- NEW MADRID MO-SCOTT MO-STODDARD MO- 402 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER AND SOUTHWESTERN UNION COUNTIES IN SOUTHERN ILLINOIS...AND EASTERN STODDARD...SCOTT... NORTHEASTERN NEW MADRID...WESTERN MISSISSIPPI...SOUTHERN CAPE GIRARDEAU AND BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 445 AM CDT... AT 357 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED FROM MARBLE HILL TO DEXTER AND SIKESTON...MOVING EAST AT 30 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE ORAN...MORLEY...CAPE GIRARDEAU...BENTON...SIKESTON...KELSO...LAMBERT...MATTHEWS...SCOTT CITY...BLODGETT...MINER...THEBES...AND COMMERCE...AS WELL AS CHARLESTON...ANNISTON AND TAMMS. THESE STORMS WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Jun 25, 4:49 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 449 AM CDT SAT JUN 25 2011 ILZ092-093-KYZ001>004-006-MOZ086-087-110>112-114-251030- PULASKI IL-ALEXANDER IL-FULTON KY-BALLARD KY-CARLISLE KY-GRAVES KY- HICKMAN KY-BOLLINGER MO-CAPE GIRARDEAU MO-MISSISSIPPI MO- NEW MADRID MO-SCOTT MO-STODDARD MO- 449 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER AND SOUTHWESTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND HICKMAN...SOUTHERN GRAVES...WESTERN CARLISLE...SOUTHWESTERN BALLARD AND FULTON COUNTIES IN WESTERN KENTUCKY...AND NORTHEASTERN STODDARD...SCOTT...EASTERN NEW MADRID...MISSISSIPPI...SOUTHERN CAPE GIRARDEAU AND EASTERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 530 AM CDT... AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS WITH NICKEL SIZE HAIL...AND STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED FROM MARBLE HILL TO CAPE GIRARDEAU AND SIKESTON MISSOURI...DOWN TOWARD FULTON KENTUCKY. THE STORMS WERE MOVING EAST SOUTHEAST AT 30 MPH. THESE STORMS WILL CONTINUE TO DEVELOP AND MOVE EAST AND SOUTHEAST. BY 6 AM...LOCATIONS AS FAR EAST AS CAIRO ILLINOIS AND MAYFIELD KENTUCKY WILL BE AFFECTED BY THESE STORMS. THIS STORM WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Jun 25, 6:38 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 638 AM CDT SAT JUN 25 2011 ILZ084>086-088>090-094-251215- JACKSON IL-JOHNSON IL-MASSAC IL-POPE IL-SALINE IL-UNION IL- WILLIAMSON IL- 638 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILLIAMSON... NORTHEASTERN UNION...SOUTHWESTERN SALINE...NORTHERN POPE...NORTHERN MASSAC...JOHNSON AND SOUTHEASTERN JACKSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 715 AM CDT... AT 635 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS WITH NICKEL SIZE HAIL...AND STRONG WINDS AROUND 40 MPH. THESE STORMS WERE LOCATED FROM CARBONDALE AND MURPHYSBORO ILLINOIS...SOUTHEAST TOWARD VIENNA ILLINOIS. THE STORMS WERE MOVING SOUTHEAST AT 35 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE GOREVILLE...LAKE OF EGYPT AREA...BUNCOMBE...CREAL SPRINGS...VIENNA...NEW BURNSIDE... STONEFORT...NEW COLUMBIA...DIXON SPRINGS...SIMPSON AND EDDYVILLE. THIS STORM WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Jun 25, 7:14 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 714 AM CDT SAT JUN 25 2011 ILZ084>086-088>091-094-KYZ007-010-011-013-251300- JACKSON IL-JOHNSON IL-MASSAC IL-POPE IL-SALINE IL-UNION IL- WILLIAMSON IL-HARDIN IL-LIVINGSTON KY-LYON KY-CALDWELL KY- CRITTENDEN KY- 714 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...SOUTHERN WILLIAMSON... NORTHEASTERN UNION...SOUTHWESTERN SALINE...POPE...NORTHERN MASSAC... JOHNSON AND SOUTHEASTERN JACKSON COUNTIES IN SOUTHERN ILLINOIS...AND SOUTHERN CRITTENDEN...CENTRAL CALDWELL...NORTHERN LYON AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 800 AM CDT... AT 709 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40 MPH. THIS CLUSTER OF STORMS WAS LOCATED BETWEEN CARBONDALE ILLINOIS AND PRINCETON KENTUCKY. THE STRONGEST STORMS WERE NEAR NEW BURNSIDE ILLINOIS AND SALEM KENTUCKY...MOVING SOUTHEAST AT 35 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE SIMPSON...DIXON SPRINGS... EDDYVILLE...GOLCONDA...CARRSVILLE...ROSICLARE...JOY...BURNA... FARMERSVILLE...SALEM...PRINCETON...FREDONIA AND DYCUSBURG.
Special weather statement, Jun 25, 7:56 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 756 AM CDT SAT JUN 25 2011 ILZ088>090-093-094-KYZ004-005-007-251345- JOHNSON IL-MASSAC IL-POPE IL-PULASKI IL-UNION IL-LIVINGSTON KY- MCCRACKEN KY-BALLARD KY- 756 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...NORTHEASTERN PULASKI...POPE...MASSAC AND JOHNSON COUNTIES IN SOUTHERN ILLINOIS... AND EASTERN BALLARD...NORTHWESTERN MCCRACKEN AND NORTHWESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 845 AM CDT... AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS WITH NICKEL SIZE HAIL...AND STRONG WINDS AROUND 40 MPH. THIS CLUSTER OF STORMS WAS LOCATED FROM GOREVILLE ILLINOIS TO METROPOLIS...MOVING SOUTHEAST AT 20 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE CYPRESS...NEW GRAND CHAIN...KARNAK...VIENNA...BELKNAP...WEST PADUCAH...BURNA...NEW COLUMBIA...METROPOLIS...JOPPA...GOLCONDA...EDDYVILLE...BROOKPORT AND KEVIL. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:35 AM CDT | Areal Flood Advisory | PAH | Massac, Pope | 3 hr |
| Jun 25, 4:42 AM CDT | Severe Thunderstorm Warning | PAH | Hickman | 33 min |
| Jun 25, 12:28 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Lyon, Trigg | 107 min |
| Jun 25, 3:03 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, McLean | 2 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.